MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI COLLAR; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM TI COLLAR; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 498.010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight not provided for reporting.Unknown when pain started.Additional product codes are: nkb, mni, mnh, kwp.Complainant device is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient had an l4-ilium posterior spinal fusion with synthes universal spinal system (uss).At an unknown time, the patient developed back pain, and also an adjacent level disc disease above the fusion.The surgeon performed the revision surgery on (b)(6) 2018, then removed all the nuts, collars, and both rods.While removing the rods, the surgeon discovered that the left rod was broken just cranial to the left s1 screw.The surgeon placed a new uss screws at l2 and l3, and contoured new rods, and connected them to the screws from l2-ilium.The surgeon did not replace any of the l4-ilium screws from the (b)(6) 2018 surgery.The procedure was successfully completed.There was no surgical delay and patient consequence.This complaint involves seven (7) devices.This report is 7 of 7 for (b)(4) tests/lab data.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6.0MM TI COLLAR
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7916492
Report Number2939274-2018-53982
Device Sequence Number857443
Product Code KWQ
UDI-Device Identifier10705034788586
UDI-Public(01)10705034788586
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K082572
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number498.010
Device Catalogue Number498.010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date10/22/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR